# SDR AALA202210274523

- Difficulty date: October 13, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737
- Aircraft serial: 33230
- Aircraft time: 28,045 hours, 11,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR BOARD SUPPORT CRACKED LOCATED AT STA 540 AND LEFT BUTT LINE 24.82. REMOVED AND REPLACED FLOORBOARD SUPPORT PER AARD 51-00-05-1.
